# SDR USAA2012112900005

- Difficulty date: November 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 94,533 hours, 33,980 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005157
- Part serial: A10218
- Condition: Delaminated
- Location: Le Slat
- Part time: 45,843 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON LEFT WING NR 4 SLAT TRAILING EDGE WEDGE AT APPROX 5 INCHES FROM TRAILING EDGE & 2 INCHES FROM INBOARD EDGE.  REPAIRED LEFT WING NR 4 SLAT TRAILING EDGE WEDGE IAW B757 SRM 57-43-02 & 51-70-10-2R.
